Anti-Hist Liquid Cetirizine 200ml

Save €2,00
SKU: ANTIHIS200ML-7651

Price:
Sale price€9,95 Regular price€11,95
Stock:
Only 4 units left

Description

Payment & Security

American Express Diners Club Mastercard PayPal Visa

Your payment information is processed securely. We do not store credit card details nor have access to your credit card information.

Product Info How to Use Active Ingredients
Product Info

Anti-Hist Oral Solution contains Cetirizine and is an antihistamine, used to treat hayfever and other allergies.

In adults and children aged 2 years and above, Anti-Hist is indicated

  • for the relief of nasal and ocular symptoms of seasonal and perennial allergic rhinitis
  • for the relief of urticaria and hives

You Must Be Aged Over 18 Years To Purchase This Product. Maximum Order Quanity of Two Bottles Per Order.

How to Use
  • Adults and adolescents above 12 years: 10mg once daily as 10 ml oral solution (2 full measuring spoons)
  • Children between 6 and 12 years: 5mg twice daily as 5ml (1 full measuring spoon) twice daily.
  • Children between 2 and 6 years: 2.5mg twice daily as 2.5 ml oral solution (a half-measuring spoon) twice daily.
Active Ingredients

One ml of Anti-Hist contains 1mg cetirizine hydrochloride

You may also like

Recently viewed